MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Model Number N/A
Medical Device Problem Codes Computer Software Problem (1112); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the infinity central station (ics) unexpectedly restarted during the export of logfiles using the universal serial bus (usb) port on the front of the housing.Patient monitoring was interrupted at the ics during the restart, but monitoring continued at all local monitoring devices that were connected to the ics at the time of this event.The usb port in the rear of the housing was then used to export the logfiles and the device behaved as expected.There was no report of adverse patient impact.
 
Event or Problem Description
It was reported that the infinity central station (ics) unexpectantly restarted during the export of logfiles using the universal serial bus (usb) port on the front of the housing.Patient monitoring was interrupted at the ics during the restart, but monitoring continued at all local monitoring devices that were connected to the ics at the time of this event.The usb port in the rear of the housing was then used to export the logfiles and the device behaved as expected.Additionally, this resulted in a corrupt log file that could not be opened.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
Video of the shutdown as well as a review of the ics logs confirmed the unexpected shutdown.The ics logs also confirmed that the system restarted 5 seconds later with monitoring of the telemetry devices continuing 17 seconds after that.The instructions for use (ifu) states that once the ics is back online it automatically resumes patient monitoring and backfills trends saved in the local database of all monitoring devices.The investigation revealed that when log files are too large and a download is attempted using "copy logs" in the front usb port, the download can exceed the time set in the software, resulting in a corrupted log file and a logarchiver reboot of the system.The draeger technician confirmed that the log download was successful when using the rear usb ports.The customer biomed can also successfully download logs using "filecollect" in the system console with a usb3 for a faster export.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key22796512
Report Number1220063-2025-00046
Device Sequence Number15614097
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)171027(93)MS26800-30
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS26800
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown